zbMATH — the first resource for mathematics

Invariants of nonflat manifolds. (English. Russian original) Zbl 0858.53015
Funct. Anal. Appl. 29, No. 3, 180-187 (1995); translation from Funkts. Anal. Prilozh. 29, No. 3, 41-50 (1995).
The author obtains the homology groups and Euler-Poincaré characteristic of the set of singular hyperplanes and spheres which are tangent to a connected smooth closed manifold in a Euclidean space. The results are interesting and they are in connection with the author’s papers [Russ. Acad. Sci., Dokl., Math. 46, No. 2, 392-396 (1993); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 326, No. 6, 948-952 (1992; Zbl 0834.53008)] and [Funct. Anal. Appl. 27, No. 3, 205-210 (1993); translation from Funkts. Anal. Prilozh. 27, No. 3, 67-75 (1993; Zbl 0813.57022)].

53A55 Differential invariants (local theory), geometric objects
Full Text: DOI
[1] V. D. Sedykh, ?Invariants of convex manifolds,? Dokl. Ross. Akad. Nauk,326, No. 6, 948-952 (1992).
[2] V. D. Sedykh, ?Invariants of strictly convex manifolds,? Funkts. Anal. Prilozhen.,27, No. 3, 67-75 (1993). · Zbl 0813.57022
[3] V. I. Arnol’d, V. A. Vasil’ev, V. V. Goryunov, and O. V. Lyashko, Singularities. II. Classification and applications. Contemporary Problems in Mathematics. Fundamental directions [in Russian], Vol. 39, Itogi Nauki i Tekhniki, VINITI, Moscow (1989).
[4] V. M. Zakalyukin, ?Singularities of convex hulls of smooth manifolds,? Funkts. Anal. Prilozhen.,11, No. 3, 76-77 (1977). · Zbl 0376.60013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.